English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/18936

Title: A mathematical algorithm for dimensional control of tunnels using topographic profiles
Author(s): Ordóñez Galán, Celestino
Argüelles Fraga, Ramón Jesús
Martínez Torres, Javier
García Cortés, Silverio
Issue date: 2013
Publisher version: http://dx.doi.org/10.1080/00207160.2012.754017
Citation: International Journal of Computer Mathematics, 90(10), p. 2072-2078 (2013); doi:10.1080/00207160.2012.754017
URI: http://hdl.handle.net/10651/18936
ISSN: 0020-7160
Local identifier: 20130656
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias